# SDR UHLA2013051600178

- Difficulty date: May 16, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,802 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - COCKPIT FLOOR DOUBLER BETWEEN FR8 AND FR9 ADJACENT TO CONTROL COLUMN SUPPORT. REMOVED CORROSION, FABRICATED DOUBLER IAW ETD 2013-170-010321.
